Posted by: Kevin | 2008/09/26


I have a colleague who is 50 yrs old and had a bypass operation 10 yrs ago - 2 yrs ago she had 2 stents put in - recently ( 1 month ago) with the approval of her Physician she started excercising at a gym close by to our office - 20 minutes on the treadmill at 4kmph and sometimes a short ladies circuit. Recently a nitro-glycerine spray was prescribed for Angina which is not severe. During the gym sessions there are no symtoms regarding Angina at all however on two occasions in the office (the day after the gym session) she has had the feeling/symtoms of Angina! Should these symtoms not be present during excercise? and not afterwards? Could it be possible that the circuit might be causing the symtoms of Angina? Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Kevin

Thank you for visiting

Symptoms of angina should be expected during severe exercise but it can also occur after the exercise, seeing that the heart rate will still be elevated, depending on the person's fitness level. I recommend that she reconsults her cardiologist to have the status of the stents re-evaluated.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.